# SDR BTHA95002

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4352F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680441
- Engine: Lyc IO540K1G5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 2 Cyl
- Part time: 3,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CRANKCASE CRACKED FROM EDGE OF NR 2 CYLINDER FLANGE TO FORWARD CORNER AT CYLINDER BASE STUD.  EDDY CURRENT INSPECTION VERIFIED CRACK TO BE SUBSURFACE.  VISUAL INSPECTION SHOWED NO CRACKING ON INSIDE OF CASE.  THE CRACK WAS APPROXIMATELY 1.50 INCHES LONG.  ENGINE REPLACED.  (X)
